Solutions of the generalized Bogomol'nyi equations via monotone iterations

Sheng Wang, Yisong Yang

Research output: Contribution to journalArticle

Abstract

This paper is concerned with the numerical solutions of the classical Abelian Higgs vortex model in R2 in the critical coupling phase. A globally convergent monotone iterative method will be presented to approximate finite energy multivortex solutions of both the classical and the generalized Bogomol'nyi equations. In the latter context, it is illustrated through a series of numerical examples that the Higgs potential density function may be adjusted to realize in a wide range fairly different magnetic concentration pictures of the model.

Original languageEnglish (US)
Pages (from-to)4239-4249
Number of pages11
JournalJournal of Mathematical Physics
Volume33
Issue number12
StatePublished - 1992

Fingerprint

Monotone Iteration
Higgs
iteration
Monotone Iterative Method
Potential Function
Iterative methods
Density Function
Probability density function
Vortex
Vortex flow
Numerical Solution
vortices
Numerical Examples
Series
Energy
Model
Range of data
energy
Context

ASJC Scopus subject areas

  • Organic Chemistry

Cite this

Solutions of the generalized Bogomol'nyi equations via monotone iterations. / Wang, Sheng; Yang, Yisong.

In: Journal of Mathematical Physics, Vol. 33, No. 12, 1992, p. 4239-4249.

Research output: Contribution to journalArticle

@article{a5f5019ef117482083d39b7fddced929,
title = "Solutions of the generalized Bogomol'nyi equations via monotone iterations",
abstract = "This paper is concerned with the numerical solutions of the classical Abelian Higgs vortex model in R2 in the critical coupling phase. A globally convergent monotone iterative method will be presented to approximate finite energy multivortex solutions of both the classical and the generalized Bogomol'nyi equations. In the latter context, it is illustrated through a series of numerical examples that the Higgs potential density function may be adjusted to realize in a wide range fairly different magnetic concentration pictures of the model.",
author = "Sheng Wang and Yisong Yang",
year = "1992",
language = "English (US)",
volume = "33",
pages = "4239--4249",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "12",

}

TY - JOUR

T1 - Solutions of the generalized Bogomol'nyi equations via monotone iterations

AU - Wang, Sheng

AU - Yang, Yisong

PY - 1992

Y1 - 1992

N2 - This paper is concerned with the numerical solutions of the classical Abelian Higgs vortex model in R2 in the critical coupling phase. A globally convergent monotone iterative method will be presented to approximate finite energy multivortex solutions of both the classical and the generalized Bogomol'nyi equations. In the latter context, it is illustrated through a series of numerical examples that the Higgs potential density function may be adjusted to realize in a wide range fairly different magnetic concentration pictures of the model.

AB - This paper is concerned with the numerical solutions of the classical Abelian Higgs vortex model in R2 in the critical coupling phase. A globally convergent monotone iterative method will be presented to approximate finite energy multivortex solutions of both the classical and the generalized Bogomol'nyi equations. In the latter context, it is illustrated through a series of numerical examples that the Higgs potential density function may be adjusted to realize in a wide range fairly different magnetic concentration pictures of the model.

UR - http://www.scopus.com/inward/record.url?scp=33747122854&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33747122854&partnerID=8YFLogxK

M3 - Article

VL - 33

SP - 4239

EP - 4249

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 12

ER -